MathSciNet Relay Station
MathSciNet bibliographic data
MR532150 (80h:32010) 32A25
Stanton, Nancy K. Integral representations and the complex Monge-Ampère equation in strictly convex domains. Proc. Amer. Math. Soc. 75 (1979), no. 2, 276–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement